# SDR IPXA09556872

- Difficulty date: July 24, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,096 hours, 11,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N31712
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV GOUGE TO SKIN PANEL LOCATED AT STA 896 (REF D405248) REF NRC360861 - LOCATED BELOW STRINGER 6R.  SCRATCH AT STA 898.9 WAS FOUND TO BE IN LIMITS IAW SRM 53-00-01 FIG 101 DET II.  DENT AND 2 EA SCRATCHES AT STA 894.4 - 896.8 WERE FOUND OUT OF LIMITS PER SRM 53-00-01 FIG 101 DET III.  CUT OUT DAMAGE IAW EA757-5331- 27-A1896.  HFEC AT CUTOUT AND HOLES IAW NTM PT6 51-00-19/-16.  FAB AND INSTALLED REPAIR PLATES PER EA757-5331-27-A1896 & UPS EO B757-5330-34420-A.
